advertisement
 

  Back to Ask the Diabetes Team Ask the Diabetes Team
Question:

From Cleveland, Ohio, USA:

My 16 year old son has had diabetes for nine years. He has been seeing a psychologist because of depression and the psychologist wants to refer him to a psychiatrist for medication. Will antidepressants affect his glucose control or cause a need for a change in his insulin dose?

Answer:

Most antidepressants do not significantly effect diabetes -- and dramatic insulin dose changes are typically not required.

MSB

DTQ-20061123080223
Original posting 28 Nov 2006
Posted to Other Medications and Mental Health

  
advertisement


                 
  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:10:10
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.